# SDR CALA2025072806944

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 42,847 hours, 4,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5D SEAT MOUNTED EMER LIGHT BROKEN. REPLACED SEAT 5D SIDE MOUNTED EMER LIGHT ASSY. OPE' CHK OK.
